Compactifications of hurwitz spaces

Anand Deopurkar*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We construct several modular compactifications of the Hurwitz space of genus g curves expressed as d-sheeted, simply branched covers of genus h curves. These compactifications are obtained by allowing the branch points of the covers to collide to a variable extent. They are well behaved if d=2,3, or if relatively few collisions are allowed. We recover as special cases the spaces of twisted admissible covers of Abramovich, Corti, and Vistoli and the spaces of hyperelliptic curves of Fedorchuk.

Original languageEnglish
Pages (from-to)3863-3911
Number of pages49
JournalInternational Mathematics Research Notices
Issue number14
Publication statusPublished - 1 Jan 2014
Externally publishedYes


Dive into the research topics of 'Compactifications of hurwitz spaces'. Together they form a unique fingerprint.

Cite this